Jump to content

laidybug

Members
  • Content Count

    28
  • Joined

  • Last visited

  1. The weather and other factors do seem to make a difference, but I went through a couple summers before I started noticing the CS on my inner thighs and legs and streaming down my back. I do the same I dress accordingly. It really sucks when I feel good when Im getting ready and then get somewhere and something changes and I have to try and hide it. I usually always wear an undershirt in the summer if I will be outside or if I go out dancing even in the winter. Not much I can do about hiding the wet spot on my jeans near my inner thigh. Thankfully, it does not happen all the time and when it does, I go somewhere to cool off and it dries up farely fast. Take Care, and thanks for the responses
  2. Hi there, I havent visited this site in a while. Sorry for not responding sooner. I was not aware that my case was so rare. I thought that I have read quite a few people that have had something done for their feet as well. It has been so many years now and I wasnt really even told about the differences in which nerves were for what before the surgery or about all of the CS side effects. I am usually such a researcher, but I guess I was so desperate at that time that the only thing that I cared to research was the possible treatments and I tried them all. Then when I found out about the surgery, I waited a few years until my doctor told me that they now had a way to do it that wasnt quite so invasive (ETS) and I said lets do it. So, I will pull out all of my paperwork from the surgeries and figure out exactly what I had done and where and I will repost here and on the sites that you left links for. Thanks
  3. It has been about 13 years since I bought mine. But I do remember that your not suppose to submerge the electrodes completely. I had better luck treating my feet than I did my hands. Also have you tried: At night putting Drysol or Driclor whatever you use on you feet and then wrapping them with a layer of syran wrap and putting socks on to hold it on overnight? It helps to drive the Drysol into the skin. Helped my feet also but not hands. For the most part the iontophoresus machines did not help me. Good Luck!
  4. These sights make us feel like we are not alone...But I still feel alone in this state.
  5. Has anyone tried Botox (Botulinum Toxin Intradermal Injections) for CS on the trunk area?
  6. It is hard to remember that far back. I was so happy that my hands and underarms were not dripping that I just didnt seem to care about anything else. However, I did not have to wear undershirts, so I suppose if I did sweat it would have been normal amounts. Seems like immediately after my surgeries I started sweating under the breasts and a little on my stomach. Around 2003, 3 years after, I started sweating on my thighs and then around 2005 I started sweating on my back, stomache and thighs worse. I just wonder if it keeps getting worse, or is this going to be where it stays.
  7. I had ETS for Hand and Underarms in 1999. Then again in 2000 for Feet. I had no side affects for the first 6 months to a year and then slowly started developing CS on back, then stomache, then groin, then legs, now just within the last 2 months a little on the top of my behind crack. What the hell is going on. When do new CS symptoms stop showing up. How many years from surgery before I will know all that I have to battle with?
  8. What the heck is Avert? My Glycopyrrolate has a name brand of Robinul. Is this different from what you are calling Avert?
  9. laidybug

    OCD

    This is all so wierd to see that some of you have done the same wierd crap that I have when I was younger. I am 33 now, but did this kind of stuff until about age 25. I still do sometimes. I wonder if it could be linked to the whole overactive sympathetic nervous system. See that topic on the other thread by encore (I believe), it talks about how those of us with overactive SNS have more than just HH that it is affected by. Possibly, could have caused us to overact about the simple things like walking and such, but we probably grew out of it, because that is more of a mind over matter thing that we are more able to control with changing our way of thinking or just plain forcing ourselves not to allow those thoughts to rule our lives, unlike our ability to do anything about the sweat pouring out of our bodies.
  10. Hey encore, I know that your last post was a couple of months ago on this subject. But I had an interesting thought. Dont have any idea if the two are connected, but I thought I would share. When I read your info about excessive vaginal wetness etc. I realized that my vaginal wetness and the more extreme CS started up just a few months after I had my last birth control shot (Depo Provera) I had my ETS surgery 1999 and a second for my feet in 2000, but it wasnt until about 2004 when I started experiencing the more extreme CS and the excessive vaginal wetness came back. I noticed that I did not have the vaginal wetness once I started taking the Depo shot 10 year previous, but I never put the two together. Do you suppose that it actually helped the CS symptoms as well? I am tempted to get back on the shot to test it. There may be something in it that suppresses the sympathtic system similiar to a beta blocker or something. Ya never know. I will keep ya informed if I do test it.
  11. Yes, I am still glad that I had ETS. I was not able to dance, write or barely work because of my hands sweating profusely. It affected so many things in my life. However, please keep in mind that the CS is very bad and has alot of impact on life as well. So if you have HH on your underarms, feet or face, I would definately not suggest having the surgery. It is a huge risk and we all seem to have varying degrees of CS. Although mine is farely bad, there are some with CS much worse than me and you just never know which one you might be. So do not take the options of ETS lightly for sure. Good luck! Let me know how the meds work for you. We all seem to react a little different to them, so maybe this will be your answer. I hope so!
  12. Thanks for the info. I wonder if this would help with CS that I have after ETS. Stomache, back, thighs and legs? Do you know where I can order some of this cream? I am from the US
  13. Hi, I have had ETS surgery, so I now have the compensatory sweating instead of the hand, feet and underarms. When I did sweat in those areas though I did try the Probantheline or however you spell it. It did not work for me, but I had a very severe case, so maybe it will work for you. However, I have tried Ditropan and Robinul (Glycopyrrolate) for my compensatory sweating. Robinul did not have many bad side affects, but it also did nothing for the sweating. Ditropan completely eliminated the sweating, but it also eliminated my ability to think clearly. I could not concentrate, had headaches all day, dry mouth, unable to function at work and it made me feel spacey like I was on street drugs or something. It was aweful.
  14. Please tell us what books you are talking about by Ramsey. How do you find them. The only thing we can tell from these posts is about the magnesium, what else are you doing?
×
×
  • Create New...